# SDR UIEA2024020500069

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 110,482 hours, 17,592 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 21SN04333
- Part serial: CFL05158
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG FUEL FILTER PRESSURE LIGHT CAME ON IN FLIGHT( REMOVED AND REPLACE FUEL FILTER DIFFERENTIAL PRESSURE  SWITCH PER FIM 73-34-01 AND AMM 73-34-01 LEAK AND OPS CK C/W )
